Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172

      [Search Papers] [Print this List]
    1641. A. R. Jamali,
    On some finite 2-groups of deficiency zero,
    Bull. Greek Math. Soc. 35(1998), 465-471  [abstract]    MR 99m:20029
     
    1642. A. R. Jamali,
    A new class of finite group with three generators and three relations,
    Algebra Colloq. 5(1998), 465-469  [abstract]    MR 2000b:20038
     
    1643. M.L. Mehrabadi and H. Hajiabolhassan,
    On clique polynomials,
    Australas. J. Combin. 18(1998), 313-316  [abstract]    MR 00j:05182
     
    1644. Ch. Eslahchi, H. Hajiabolhassan, M.L. Mehrabadi and R. Tusserkani,
    A counterexample for Hilton-Johnson's conjecture on list-coloring of graphs,
    Australas. J. Combin. 18(1998), 127-131  [abstract]    MR 999:05075
     
    1645. M.T. Dibaei and M. Tousi,
    The structure of dualizing complex for a ring which is (S2),
    J. Math. Kyoto Univ. 38(1998), 503-516  [abstract]    MR 99k:13020
     
    1646. B. Davvaz,
    Rough sets in a fundamental ring,
    Bull. Iranian Math. Soc. 24(1998), 49-61  [abstract]    MR 1832745
     
    1647. B. Davvaz,
    On Hv-rings and Fuzzy Hv-ideals,
    J. Fuzzy Math. 6(1998), 33-42  [abstract]    MR 1609919
     
    1648. B. Davvaz,
    On Hv-subgroups and anti fuzzy Hv-subgroups,
    Korean J. Comput. Appl. Math. 5(1998), 181-190  [abstract]    MR 1600318
     
    1649. M. R. Darafsheh and M. R. Pournaki,
    On the dimensions of cyclic symmetry classes of tensors,
    J. Algebra 205(1998), 317-325  [abstract]    MR 99g:15040
     
    1650. M. R. Darafsheh,
    Some conjugacy classes in groups associated with the general linear groups,
    Algebras Groups Geom. 15(1998), 183-199  [abstract]    MR 2000b:20058
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.